American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A17) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 73 of 73 found      Go to page: 1 2 3

[61] Jeffrey D. Vaaler. Some extremal functions in Fourier analysis. Bull. Amer. Math. Soc. 12 (1985) 183-216. MR 776471.
Abstract, references, and article information   
View Article: PDF

[62] Gradimir V. Milovanović. An extremal problem for polynomials with nonnegative coefficients . Proc. Amer. Math. Soc. 94 (1985) 423-426. MR 787886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Peter Borwein. Markov's inequality for polynomials with real zeros . Proc. Amer. Math. Soc. 93 (1985) 43-47. MR 766524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] C. Frappier, Q. I. Rahman and St. Ruscheweyh. New inequalities for polynomials . Trans. Amer. Math. Soc. 288 (1985) 69-99. MR 773048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] H. N. Mhaskar and E. B. Saff. Extremal problems for polynomials with exponential weights . Trans. Amer. Math. Soc. 285 (1984) 203-234. MR 748838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] D. S. Lubinsky. A weighted polynomial inequality . Proc. Amer. Math. Soc. 92 (1984) 263-267. MR 754716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] B. D. Bojanov. Addendum to: ``Proof of a conjecture of Erd\H os about the longest polynomial'' [Proc. Amer. Math. Soc. {\bf 84} (1982), no. 1, 99--103;\ MR 83e:41018] . Proc. Amer. Math. Soc. 89 (1983) 188. MR 706541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] A. K. Varma. Some inequalities of algebraic polynomials having all zeros inside $[-1,\,1]$ . Proc. Amer. Math. Soc. 88 (1983) 227-233. MR 695248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] S. H. Tung. Bernstein's theorem for the polydisc . Proc. Amer. Math. Soc. 85 (1982) 73-76. MR 647901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] B. D. Bojanov. Proof of a conjecture of Erd\H os about the longest polynomial . Proc. Amer. Math. Soc. 84 (1982) 99-103. MR 633287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] A. K. Varma. Derivatives of polynomials with positive coefficients . Proc. Amer. Math. Soc. 83 (1981) 107-112. MR 619993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Zalman Rubinstein. Norm estimates relating polynomials and their derivatives . Proc. Amer. Math. Soc. 80 (1980) 78-82. MR 574512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] W. E. Milne. On the maximum absolute value of the derivative of $e\sp {-x\sp 2}p\sb n(x)$ . Trans. Amer. Math. Soc. 33 (1931) 143-146. MR 1501580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 73 of 73 found      Go to page: 1 2 3